# SDR DXTA2010011503946

- Difficulty date: January 14, 2010
- Submitted: January 15, 2010
- Operation: Air carrier
- Aircraft: N608QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605308
- Aircraft time: 6,553 hours, 5,252 cycles
- Engine: Pwa PW545A
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Servo
- Part number: 31J285704
- Condition: Faulted
- Location: Bleed Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DURING INITAL CLIMB WE HEARD A LOUD BANG IN THE REAR OF AIRPLANE.  COULD NOT DETERMINE WHERE IT CAME FROM.  SUSPECT COMPRESSOR STALL.  R & R BOV TORQUE MOTOR IAW MM 75-30-01.  ALL CHECKS GOOD IAW MM 71-00-00.
